# SDR Q2SA20180204388

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 58,467 hours, 34,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 14201
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.   AIRCRAFT GROUNDED.   REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-51-51,  OPS TESTED GOOD.
